Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Weakness, nausea, burning in armpits, chest, breasts, weight loss, missed periods, dry mouth. Treatment?

I haven been feeling well for two weeks. Wake up with a prickly, hot feeling moving from my head through the top half of my body. I feel weak and nauseous in the mornings, and improve as the day goes on. I have a burning feeling in my armpits, chest , breasts on and off. I have lost about 10 lbs in the past three weeks, and have missed my last two periods. Feel very anxious, and unable to sleep well. My mouth is very dry and I have trouble making myself eat.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
check ur blood sugar levels.fbs and ppbs levels.what is ur age?get US ABDOMEN done to rule out any uterine pathology.As u are loosing weight ,we have to rule out other disease which can lead to this.
Answered: Wed, 23 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor